# SDR 2008FA0000731

- Difficulty date: October 30, 2008
- Submitted: October 30, 2008
- Operation: General aviation
- Aircraft: N5319V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0505
- Aircraft time: 4,141 hours
- Engine: Lyc O360F1A6
- Engine time: 2,993 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Assy
- Part number: 244110010
- Condition: Sheared
- Location: Lt Mlg
- Part time: 2,532 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT MAIN LANDING GEAR PIVOT ASSY SHEARED IN TWO NEAR THE ACTUATOR END.  THE SPLICED SECTION WHERE THE DRIVE GEAR IS INSTALLED SEPARATED.
